# SDR KBM2003F00042

- Difficulty date: October 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 806966
- Condition: Clogged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FILTER ELEMENT PENDING BYPASS BUTTON POPPED.  REPLACED HYDRAULIC FILTER WITH NEW.(K)
